# SDR REXA2017011000083

- Difficulty date: January 10, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 25,819 hours, 23,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 1-5 Cd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 1-5 CD EMERGENCY LIGHTS INOPERATIVE.  R & R THE CABLE ASSY AND  LAMP IAW AMM 33-51-01. OPS CHECKED GOOD.
